Symptoms

Options
Megs57
Megs57 Member Posts: 4
edited 28. Nov 2023, 14:09 in Living with arthritis

Hi Ive been taken methotrexate for 2weeks now plus weaning off of steroids. Has anyone had tingling and numbness while taken this ?

Comments

  • Anna
    Anna Moderator Posts: 1,006
    Options

    Hi @Megs57 and a warm welcome to the online community,

    You've been taking methotrexate for two weeks and you're also just being weaned off steroids. You're wondering if anyone has experienced tingling and numbness while taking this.

    Many of our members take Methotrexate and I'm sure someone will come along and share their experience while on it. However, if you are bothered by any symptoms, you're advised to contact your health professional since they are the ones who know you best.

    There's also a useful page about methotrexate on the Versus Arthritis site that discusses side effects. I've linked to it below for you to have a look:

    Do have a look round the forum and join in wherever you feel comfortable,

    Anna (Mod)

    Need more help? - call our Helpline on 0800 5200 520 Monday to Friday 9am to 6pm


  • MissA
    MissA Member Posts: 58
    Options

    Hi Megs57,

    I took Methotrexate for around 10 years I can’t remember any tingling feelings but that’s not to say I never had any. I know when I was first on it, I was on high alert for any new sensation unfamiliar to me. Whenever I was worried about side effects of my meds I would give the rheumatology nurse a ring, they are a Godsend especially when I feel I can’t wait for the next Consultant appointment.

    I was anxious about being immuno suppressed & had a ‘wobble’ about it at times but overall I was glad I took them as it helped with my RA so much. I guess I just had to weigh up the pros & cons for me.

    My advice is keep your appointments for regular blood tests they are done to keep an eye on any early problems that may crop up whilst taking Methotrexate & although they are sometimes inconvenient they are done to keep you safe.

    Good luck, I hope your experience is a good one.

  • stickywicket
    stickywicket Member Posts: 27,726
    Options

    I don't thin k these are common side effects of methotrexate but you could check with your local pharmacist. Ensure you tell him/her all meds and supplements you take in case of interactions.

    If at first you don't succeed, then skydiving definitely isn't for you.
    Steven Wright